I'm 17 years old and I just recently started getting pain in my testicles as well. I believe it's because I have masturbated too much times because after ejaculating one night that's when then pain came, so I haven't masturbated in two days...I find it almost impossible. I went to the doctor today and he said nothing was wrong; no lumps, no redness, nothoing. But I have just finished taking a hot shower and my scrotum is loose as well as my testicles and good lord it feels like someone has by balls at grasp and refuses to let go.
The pain is mostly in my left nut in the back. Sometimes the pain will switch, but it mostly stays on the left. It also travles on the left side of my pelvic bone and the left side on the upper part of my thigh. Any help please?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.